Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi, my son is 3 years old. He developed hives

Hi, my son is 3 years old. He developed hives all over his body after completing the Amoxicillin course for ear infection and severe cough. I've been giving him Benadryl 5ml every 6-8 hours but it doesn't seem to help him as he's waking up crying due to severe itchiness. The hives seem to have been spreading more rather than reducing. Is there any other medication I can give ? He's been taking Zyrtec for allergies too.
Sat, 13 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My son had surgery for a deviated septum on Aug. 4th, 2010. He had an allergic reaction to dilaudid and morphine (hives). Since his surgery he has developed hypertension and is only 17 years old. I can think of nothing else to cause this other than one or both of the drugs he was given. Could this be the likely cause?

doctor1 MD

Hi. I caught a stomach virus from my 18 year old daughter. All of her friends caught it. It originated in one girl s family and spread like wildfire. I got very sick Saturday night, severe vomiting and diarrhea . I developed severe hives Sun night while sleeping. I still have the hives all over my torso but concentrated on stomach, hips and lower back. Also on legs. I m still weak from stomach virus but very concerned about hives. My email is YYYY@YYYY Thank you

doctor1 MD

my 41 year old son has been breaking out with hives for the past 6 weeks, he has gone on a gluten and wheat free diet which has not helped! he is lactose intolerant. tonight his lips were also badly swollehe has been taking Benadryl but it does not give him much relief.

Loading Online Doctors....